| Model Number |
CD2311-36Q |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient was required emergency medical assistance due to an unrelated event.It was discovered that the implantable cardioverter defibrillator delivered inappropriate shock caused by chest compressions performed by emergency medical personnel.No interventions were made.